# SDR AMTA200700472

- Difficulty date: September 28, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 5220 · Emergency Exits
- Part: Hinge
- Part number: 144A66111
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY DOOR HINGE ASSY BROKEN.  INSTALLED NEW SERVICEABLE DOOR HINGE IAW CMM 52-26-07.  (K)
